MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 KIT, 14FR INTRODUCER, 13CM&25CM, STERILE; INTRODUCER, CATHETER (INTRODUCER)

ABIOMED, INC. - 1220648 KIT, 14FR INTRODUCER, 13CM&25CM, STERILE; INTRODUCER, CATHETER (INTRODUCER)
Catalog Number 0052-3046
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Hemodynamic instability (4868)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical review/rationale: an impella cp was attempted via right femoral artery in a 71 year old male admitted for a cardiac ablation.The patient¿s comorbidities were unknown.The patient¿s clinical state prior to initiation of support was identified as scai shock stage a.During implant, the device could not be implanted due to patient anatomy.Due to tortuosity of the vessels, the introducer sheath kinked and attempts to pass through vasculature were unsuccessful.The cp implant was aborted and the ablation proceeded without impella support.The delivery issue and damaged/kinked introducer sheath will be conservatively reported for hemodynamic instability due to temporary hemodynamic support interruption during the position attempts, however the attempts and removal were performed with no consequence to the patient.
 
Additional Manufacturer Narrative
This is one of two related reports.This report represents the introducer and another report represents the impella cp.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Upon review, it was identified that the.Manufacturer fax (d3) was inadvertently omitted in error; the complete fax number has now been provided.Upon review, it was identified that the.Manufacturer contact fax number (g1) was inadvertently omitted in error; the complete fax number has now been provided.H6 investigation: type, findings, and conclusion codes were updated accordingly based on the completed investigation.

Brand Name
KIT, 14FR INTRODUCER, 13CM&25CM, STERILE
Common Device Name
INTRODUCER, CATHETER (INTRODUCER)
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
OSCOR CARIBE LLC
zona franca las americas
autopista las americas km 22
santo domingo
DO  
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24470375
Report Number1220648-2026-04104
Device Sequence Number10262211
Product Code DYB
UDI-Device Identifier00813502013269
UDI-Public(01)00813502013269(11)250228(10)S9596070
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0052-3046
Device Lot NumberS9596070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight80 KG